Pick-Up Date (MM/DD/YYYY)
    Pick Up Date
    Time

    Find a store

    Close
    ×
    Change Store Notice
    Changing your store will remove Rx items from your cart.
    Your Store: Select a store

    Rite Aid Maximum Strength Nighttime Severe Cold & Flu Relief - 12 fl oz

    SKU
    0372988
    Rite Aid Exclusive
    Prices Vary by Store
    FSA/HSA eligible
    Not Available For Sale Online
    Visit our Pharmacy Counter for Purchase

    Available for purchase in-store only

    Max Qty 10
    -
    +

    Not available for shipping

    Warning Show Details

    Roll over or click image to zoom in
    Recommendations
    From the Manufacturer
    PRODUCT DETAILS

    Item No. 0372988


    For nighttime relief, Rite Aid Maximum Strength Nighttime Severe Cold and Flu Relief will get you through it without trouble. This medicine acts as pain reliever and fever reducer as well as a nasal decongestant, and a cough suppressant. This formula acts as an antihistamine so you can get breathe easy at night too.

    • Pain reliever and fever reducer
    • Nasal decongestant
    • Cough Suppresant
    • Antihistamine
    • This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
    MORE INFORMATION
    More Information
    Product Name Rite Aid Maximum Strength Nighttime Severe Cold & Flu Relief - 12 fl oz
    Sub Brand Rite Aid Pharmacy
    Package Count 1
    Container Type plastic bottle
    Form Liquid
    Country of Manufacture United States
    Best For Congestion, Cough
    Prop 65 No
    HOW TO USE

    Take only as directed. - see overdose warning. Only use the dose cup provided. Do not exceed four doses per day.

    INGREDIENTS

    acetaminophen 650mgdextromethorphan HBr 20mgdoxylamine succinate 12.5mgphenylephrine HCI 10mg

    SAFETY

    LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take; more than six doses in 24 hours, which is the maximum daily amount. With other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product. ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms include: skin reddening, blisters, rash. If skin reaction occurs, stop use and seek medical help right away. SORE THROAT WARNING: severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, or vomiting may be serious. Consult a doctor promptly. Do not use more than 2 days or administer to a child under three years of age unless directed by a doctor.

    DIMENSIONS
    Dimensions
    Depth 2.4
    Width 2.5
    Height 7.1
    REVIEWS
    COMPARE TO SIMILAR PRODUCTS
    COMPARE TO SIMILAR PRODUCTS
    !